# SDR P5CA0200631

- Difficulty date: January 16, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 86,863 hours, 21,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S7356B37
- Part serial: 33626
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING AFT OF P6 PANEL ILLUMINATES ONLY MOMENTARILY.  REPLACED EMERGENCY LIGHT AFT OF P6.  OPS CHECK OK.
